Search the Community
Showing results for tags 'help getting off'.
Found 2 results
I need help and didn't know where to turn Today is 16 days off of Ecsotalipram. I was on 10mg of Ecsotalipram for 11 years I started when I was 15 and I am now 26. I started tapering off in December of 2018 and all went well except for the brain shocks. I tapered all the way down to 2.5mg and then stopped 16 days ago. This has been the hardest thing I have ever gone through mentally. The brain zaps have actually gone away now I am left with the nausea and dizziness if I move my head around, depression the literally makes me feel physically ill and weak, I'm experiencing feelings and emotions I remember having as a child and not good ones, the feeling of being trapped in a dream and not present in my body. I thought my anxiety and panic attacks would be through the roof but I'm feeling everything else. Has anyone experienced this and how long will this last? I just need help. I feel like I've lost who I am.
Hi all, I am in a pretty decent place in life, and I have a few weeks with very few ”responsibilities”... I’m thinking it’s the perfect time to finally try to get myself off of my psychotropic of choice, Amitriptyline 100mg 1xday. Ive attempted to get off it before and made it a few weeks before feeling overwhelmed and going back to the pills. I would love some support and a place to vent throughout this process. Looking forward to meeting all of you.